# SDR SWAA2025081804917

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 14,411 hours, 6,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1695 EMERGENCY BATTERY PACK FAILED TO LIGHT.  REMOVED, REPLACED, AND PERFORMED GOOD TEST OF M1695 EMERGENCY BATTERY PACK IAW AMM 33-51-06-960-802.
